# SDR AALA202207198775

- Difficulty date: July 16, 2022
- Submitted: July 19, 2022
- Operation: Air carrier
- Aircraft: N406AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 8834
- Aircraft time: 9,037 hours, 2,483 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Overheated
- Location: Zone 900 - Lav/G
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT ATTENDANT REPORTS RIGHT OVEN FORWARD GALLEY SMELLS LIKE ITS OVERHEATING AND CONTROL BUTTONS ARE-OVERLY HOT TO THE. TOUCH. REPLACED OVEN PER AMM 25-35-19.
